TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Nekokira52 Offline
Member
Junior TeenHelper
****
 
Nekokira52's Avatar
 
Name: Grace
Gender: Female
Location: Ontario, Canadaa

Posts: 248
Blog Entries: 99
Join Date: January 28th 2009

Ibprophen? - March 8th 2010, 08:35 PM

I think that's how you spell it? Maybe?

But i was just wondering.. Is it possible to get, almost a sorta of high from taking a few too many of these?

I'm not sure if this is triggering or not,But I labed it as triggering anyway.


Lets eat grandpa!
Lets eat, grandpa!

Commas save lives!



25.01.10 <3

Last edited by SimplyComplex; March 10th 2010 at 12:53 AM. Reason: Does not need a prefix :)
   
  (#2 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: Ibprophen? - March 8th 2010, 09:09 PM

I'm not sure...do you mean Ibuprofen..?? if so I'd say it's possible..


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
  (#3 (permalink)) Old
Nekokira52 Offline
Member
Junior TeenHelper
****
 
Nekokira52's Avatar
 
Name: Grace
Gender: Female
Location: Ontario, Canadaa

Posts: 248
Blog Entries: 99
Join Date: January 28th 2009

Re: Ibprophen? - March 8th 2010, 09:19 PM

Yeah Thats what I ment lol


Lets eat grandpa!
Lets eat, grandpa!

Commas save lives!



25.01.10 <3
   
  (#4 (permalink)) Old
iDream Offline
Cartoon Junkie
Average Joe
***
 
iDream's Avatar
 
Name: Kimberly
Age: 28
Gender: Female
Location: California

Posts: 142
Join Date: February 7th 2010

Re: Ibprophen? - March 8th 2010, 09:47 PM

If it's possible it'd take forever. O_o I've taken a bunch of ibuprofen for valid reasons and it didn't do anything.
   
  (#5 (permalink)) Old
Jesus Christ. Offline
Führer of the sausage people
I can't get enough
*********
 
Jesus Christ.'s Avatar
 
Gender: Male

Posts: 2,301
Join Date: January 6th 2009

Re: Ibprophen? - March 8th 2010, 10:06 PM

You'd probably have to take a lot? I'm on prescription strength and feel no such sensation.
   
  (#6 (permalink)) Old
Guile Offline
Head Jimmie Rustler
I've been here a while
********
 
Guile's Avatar
 
Name: Guile
Gender: Male
Location: United States

Posts: 1,616
Join Date: January 24th 2010

Re: Ibprophen? - March 9th 2010, 12:42 AM

No there's no effect like a high, to my knowledge.


Space Flight Awards

Geosynchronous Orbit (Kerbin)
Manned Capsule and return (Kerbin)
Space Station and Docking (Kerbin)
Equatorial/Polar Probe (Mun)
Landing Resulting in the Loss of a Kerbanaut (Mun)
   
  (#7 (permalink)) Old
.Brittany. Offline
AKA Reckless Emotion

TeenHelp Addict
************
 
.Brittany.'s Avatar
 
Name: Brittany
Gender: Female
Location: 100 Acre Woods

Posts: 7,923
Blog Entries: 209
Join Date: January 12th 2009

Re: Ibprophen? - March 9th 2010, 01:21 AM

I take them daily for certain reasons, and I don't really feel "high" off of them. But also my body is totally used to them right now..



“You are braver than you believe,
stronger than you seem,
and smarter than you think.”


HelpLINK Mentor | Live Help Mentor | Article Editor
Forum & Chat Moderator
   
  (#8 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: Ibprophen? - March 9th 2010, 02:38 AM

Ibuprofen cannot give you a high, any high you may think you feel on ibuprofen is simply a placebo effect. The only thing excessive amounts of Ibuprofen can do is cause liver damage.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#9 (permalink)) Old
Jesus Christ. Offline
Führer of the sausage people
I can't get enough
*********
 
Jesus Christ.'s Avatar
 
Gender: Male

Posts: 2,301
Join Date: January 6th 2009

Re: Ibprophen? - March 9th 2010, 09:05 PM

Quote:
Originally Posted by Stacey View Post
Ibuprofen cannot give you a high, any high you may think you feel on ibuprofen is simply a placebo effect. The only thing excessive amounts of Ibuprofen can do is cause liver damage.
Actually, Ibuprofen causes more than just liver damage if you too much, it can cause stomach ulcers, I believe it can also elevate the chance of myocardial infarctions too, as well as other things...
   
  (#10 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: Ibprophen? - March 9th 2010, 10:48 PM

Quote:
Originally Posted by 3.1415926535897 View Post

Actually, Ibuprofen causes more than just liver damage if you too much, it can cause stomach ulcers, I believe it can also elevate the chance of myocardial infarctions too, as well as other things...
Yes. Thank you for listing more, I studied this last semester so the rest of the problems that can be caused by abuse of Ibuprofen escaped me when I was writing my reply.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#11 (permalink)) Old
Member
Average Joe
***
 
a_soldier_of_orange's Avatar
 
Name: Jess
Age: 27
Gender: Female
Location: The bowels of hell, estados unidos

Posts: 114
Blog Entries: 2
Join Date: July 31st 2009

Re: Ibprophen? - March 10th 2010, 12:44 AM

You will not get a high. You will feel unbelievably sick and potentially damage your liver or stomach liner.

You're literally poisoning yourself by taking too much of these - and it's incredibly unpleasant to go through, believe me.

Chances are you'll end up puking it all up, have to go to the hospital(and potentially have your stomach pumped), or worse.


skydiversinreverse

   
  (#12 (permalink)) Old
Spellbound Offline
LGRW
I can't get enough
*********
 
Spellbound's Avatar
 
Age: 25
Gender: Girl
Location: USA

Posts: 3,334
Blog Entries: 368
Join Date: December 29th 2009

Re: Ibprophen? - March 10th 2010, 01:36 AM

The only thing it will do for you, of my knowledge, is cause stomach problems such as ulcers, stomach bleeding and or/liver damage. Says that right on the bottle.


  Send a message via MSN to Spellbound  
Closed Thread

Bookmarks

Tags
ibprophen

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.